Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 480528, 8 pages
http://dx.doi.org/10.1155/2011/480528
Research Article

On the Solution of Distributional Abel Integral Equation by Distributional Sumudu Transform

Department of Mathematics, Faculty of Mathematics, Jai Narain Vyas University, Jodhpur 342 005, India

Received 20 October 2010; Accepted 8 January 2011

Academic Editor: Christian Corda

Copyright © 2011 Deshna Loonker and P. K. Banerji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. K. Watugala, “Sumudu transform: a new integral transform to solve differential equations and control engineering problems,” International Journal of Mathematical Education in Science and Technology, vol. 24, no. 1, pp. 35–43, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. K. Watugala, “The Sumudu transform for functions of two variables,” Mathematical Engineering in Industry, vol. 8, no. 4, pp. 293–302, 2002. View at Google Scholar · View at Zentralblatt MATH
  3. S. Weerakoon, “Application of Sumudu transform to partial differential equations,” International Journal of Mathematical Education in Science and Technology, vol. 25, no. 2, pp. 277–283, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. F. B. M. Belgacem, A. A. Karaballi, and S. L. Kalla, “Analytical investigations of the Sumudu transform and applications to integral production equations,” Mathematical Problems in Engineering, no. 3-4, pp. 103–118, 2003. View at Publisher · View at Google Scholar
  5. F. B. M. Belgacem and A. A. Karaballi, “Sumudu transform fundamental properties investigations and applications,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 91083, 23 pages, 2006. View at Google Scholar · View at Zentralblatt MATH
  6. H. Eltayeb and A. Kılıçman, “On some applications of a new integral transform,” International Journal of Mathematical Analysis, vol. 4, no. 1–4, pp. 123–132, 2010. View at Google Scholar
  7. R. Estrada and R. P. Kanwal, Singular Integral Equations, Birkhäuser, Boston, Mass, USA, 2000.